# SDR UPS98827679

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215N1
- Condition: Corroded
- Location: Bs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EXTERNAL FUSELAGE SKIN AT STA 58 AND LONGERON 34R IS CRACKED AND CORRODED.  REMOVED AND REPLACED BELLY SKIN FROM STA -136 TO 70 IAW DC8-5330 -8942 C.
